Free left k-nilpotent n-tuple semigroups
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
289 7
Ultima descărcare din IBN:
2023-10-09 16:41
Căutarea după subiecte
similare conform CZU
512.534+512.54+512.554 (1)
Algebră (400)
SM ISO690:2012
ZHUCHOK, Anatolii, ZHUCHOK, Yuliia, ODINTSOVA, Oksana O.. Free left k-nilpotent n-tuple semigroups. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2020, nr. 3(94), pp. 29-38. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(94) / 2020 / ISSN 1024-7696 /ISSNe 2587-4322

Free left k-nilpotent n-tuple semigroups

CZU: 512.534+512.54+512.554
MSC 2010: 08B20, 20M10, 20M99, 17A30.

Pag. 29-38

Zhuchok Anatolii1, Zhuchok Yuliia1, Odintsova Oksana O.2
 
1 Taras Shevchenko National University of Kyiv,
2 Sumy State Pedagogical University named after A. S. Makarenko
 
 
Disponibil în IBN: 24 august 2021


Rezumat

We introduce left (right) k-nilpotent n-tuple semigroups which are analogs of left (right) nilpotent semigroups of rank p considered by Schein, and construct the free left (right) k-nilpotent n-tuple semigroup of rank 1. We prove that the free left (right) k-nilpotent n-tuple semigroup of rank m > 1 is a subdirect product of the free left (right) k-nilpotent semigroup with m generators and the free left (right) k-nilpotent n-tuple semigroup of rank 1. We also characterize the least left (right) k-nilpotent congruence on the free n-tuple semigroup.

Cuvinte-cheie
n-tuple semigroup, free left k-nilpotent n-tuple semigroup, free n-tuple semigroup, semigroup, congruence

Google Scholar Export

<meta name="citation_title" content="Free left k-nilpotent n-tuple semigroups">
<meta name="citation_author" content="Zhuchok Anatolii">
<meta name="citation_author" content="Zhuchok Yuliia">
<meta name="citation_author" content="Odintsova Oksana O.">
<meta name="citation_publication_date" content="2020/12/29">
<meta name="citation_journal_title" content="Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica">
<meta name="citation_volume" content="94">
<meta name="citation_issue" content="3">
<meta name="citation_firstpage" content="29">
<meta name="citation_lastpage" content="38">
<meta name="citation_pdf_url" content="https://ibn.idsi.md/sites/default/files/imag_file/y2020-n3-%28pp29-38%29.pdf">